GH injections causing dents?

Topic created · 5 Posts · 322 Views
  • Hey guys hopefully I can explain this clearly. I’ve been on GH for almost 2 months now. Usually 2-3.5iu’s ed. This morning I got out the shower and noticed I have two “dents” about an inch or two on either side of my belly button where I alternate injections. When I pinch that area with my fingers it feels a lot softer than when pinch areas around it. I am using a generic from a source on here who is well respected. Also I am using a 29g slin pin. Honestly if you were looking at my you probably wouldn’t notice anything. No pain or anything like that either. Is this normal? Is there anywhere else I should inject to give my stomach area a break?

  • You can inject mostly anywhere you have some fat. Lovehandles for example.

  • Lipodystrophy

    It happens when you inject the same site too often, most often with insulin.

    Google it.

    You should rotate to delts/quads/ventro glutes. There is no spot reduction.

  • [quote=“Black.Beard” pid=‘65804’ dateline=‘1566421585’]
    Lipodystrophy

    It happens when you inject the same site too often, most often with insulin.

    Google it.

    You should rotate to delts/quads/ventro glutes. There is no spot reduction.
    [/quote]

    I was finding a lot of stuff on that when injecting gear and kind of figured the same would apply to gh. Thanks for clarifying for me. I will start rotating.

  • [quote=“gator19” pid=‘65815’ dateline=‘1566423434’]
    [quote=“Black.Beard” pid=‘65804’ dateline=‘1566421585’]
    Lipodystrophy

    It happens when you inject the same site too often, most often with insulin.

    Google it.

    You should rotate to delts/quads/ventro glutes. There is no spot reduction.
    [/quote]

    I was finding a lot of stuff on that when injecting gear and kind of figured the same would apply to gh. Thanks for clarifying for me. I will start rotating.
    [/quote]

    Anytime brother

Log in to reply